I stopped taking Linezolid 3 days ago and am still suffering with diarrhea and nausea. Is this normal?
Methicillin-Resistant Staphylococcus Aureus Infection - Severe diarrhea and nausea?
- 3 Apr 2017 by shellyqt
- 3 April 2017
- infections, diarrhea, nausea/vomiting, bacterial infection, linezolid, methicillin, skin and structure infection, methicillin-resistant staphylococcus aureus infection, staphylococcus aureus infection
First, did you stop the other one with the doctor's approval,l if not you should be trying to reach this doctor and tell him or her what you have done and what is going on now? you have to finish this round of antibiotics one way or another. give you doctor a call Today. You can't take any chances with this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2011 • 3 answers
Methicillin-Resistant Staphylococcus Aureus Infection - Have mrsa and noticed a place on tongue can?
Posted 28 Aug 2015 • 1 answer
Posted 20 Jun 2016 • 0 answers
Methicillin-Resistant Staphylococcus Aureus Infection - What kill's MRSA from living and thriving in
Posted 16 Aug 2016 • 0 answers
Posted 20 Dec 2017 • 0 answers